# SDR COMA0560250

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 12,868 hours, 10,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5420 GEAR DISAGREE WARNING IN TURBULENCE WITH FLAPS AT -0-.  SECOND ATTEMPT WITH FLAPS AT 8 DEGREES WAS NORMAL.  SYSTEM OPERATION NORMAL PER AFM, NO MAINT REQUIRED.
